# SDR CALA2025080707440

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 63,999 hours, 23,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK, 21C EMERGENCY LIIGHT MISSING,  FOUND ONE LAMP BROKEN OFF & THE OTHER LAMP BURNED OUT.  ALSO FOUND LENS WAS BROKEN OFF. RELAMPED AND REPLACED LENS. OPS CHECK GOOD IAW 33-51-11-960-801.
